MAUDE Adverse Event Report: ICU MEDICAL, INC. TRANSPAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR, CATHETER, CONTINUOUS FLUSH

ICU MEDICAL, INC. TRANSPAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR, CATHETER, CONTINUOUS FLUSH
Model Number 42587-05
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
The ir team was planning to use this monitoring device that measures blood pressure within the fistula during a procedure.However, the team attempted to assemble the product they realized one of the pieces was bonded together.The team obtained another kit, however, upon opening it, they found that the product was again bonded.The team then pulled all of the product in stock (7 products) and found that 6 of those products had the same lot number as the product that we discarded and 1 had a different lot number.The team opened the product that had its own lot number and that product was fine and worked as it should have.Upon later inspection of the other remaining 6 with the same "bad" lot numbers were bonded.This product has since been taken out of circulation.The lot number for the defective kits is 3598346.The kit the team ended up using in this procedure that was not bonded is from lot 3338172.

Brand Name
TRANSPAC
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR, CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key7475464
Report Number7475464
Device Sequence Number2157021
Product Code DRS
UDI-Device Identifier00840619033552
UDI-Public(01)00840619033552
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2018
Report Date (Section F) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2021
Device Model Number42587-05
Device Catalogue Number42587-05
Device Lot Number3598346
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer04/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight104
Date Report Sent to FDA04/16/2018